Alert archive / Missouri / Areal Flood Warnings in 2011

Areal Flood Warning 7, NWS Kansas City, MO

June 27, 20116 counties in Missouri

NWS Kansas City, MO issued this areal flood warning at Jun 27, 2011, 8:58 AM CDT for 6 counties in Missouri. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 27, 2011, 8:58 AM CDT (13:58 UTC)
Expired
Jun 29, 2011, 9:00 AM CDT
In force
48 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Andrew County, MO, Buchanan County, MO, DeKalb County, MO, Gentry County, MO, Holt County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 142 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 27, 6:42 AM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 27, 6:42 AM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
642 AM CDT MON JUN 27 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE CWA WITH THE AID OF A STRONG
LOW LEVEL JET...MODERATE SHEAR AND MUCAPES AROUND 3000-4000 J/KG. THE
STORMS WILL END FROM THE NORTHWEST TO SOUTHEAST TODAY AS A COLD FRONT
MOVES THROUGH THE FORECAST AREA. GIVEN THE PARAMETERS ABOVE...SEVERE
STORMS ARE LIKELY WITH LARGE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL. HAVE EXTENDED THE FLASH FLOOD WATCH TO INTERSTATE 70 GIVEN
CURRENT TRENDS.

COOLER AND DRIER AIR WILL FILTER SOUTH TONIGHT AND TUESDAY.
OTHERWISE...AN UPPER RIDGE WILL BUILD TOWARD THE CENTRAL PLAINS ON
WEDNESDAY. ISENTROPIC LIFT MAY PRODUCE THUNDERSTORMS MAINLY FOR
WESTERN MISSOURI TUESDAY NIGHT AND EARLY WEDNESDAY WITH THE BUILDING
RIDGE DECREASING THE THREAT OF CONVECTION BY WEDNESDAY AFTERNOON.

DB

THURSDAY THROUGH SATURDAY:

HAVE MADE NO CHANGES TO THE EXTENDED AS A FLAT RIDGE BUILDS INTO THE
PLAINS WITH A WEAK FRONT MOVING INTO MISSOURI FRIDAY NIGHT AND SATURDAY.

DB

&&

.AVIATION...

FOR THE 12Z TAFS...A LINE OF THUNDERSTORMS ARE SETTLING SOUTH ALONG
THE MISSOURI-KANSAS BORDER...AND WILL BRING MORE ACTIVITY TO ALL
THREE TERMINALS THIS MORNING. KSTJ TERMINAL IS THE FARTHEST NORTH AND
JUST NOW BEHIND THE LAST LINE OF STORMS...SO HAVE KEPT SOME
THUNDERSTORM ACTIVITY ONLY IN THROUGH 13Z. THE KC TERMINALS CAN
EXPECT THE SECOND OF THESE TWO LINES OF STORMS TO SETTLE SOUTH
BETWEEN 12Z AND 14Z...AFTER WHICH SOME LINGERING SPOTTY STORM
ACTIVITY MIGHT STILL BE IN THE AREA...BUT ITS MORE LIKELY THAT THE
SECOND LINE OF STORMS WILL CLEAR ANY LINGERING STORMS. WIND WILL BE
HARD TO PIN DOWN FOR A FEW HOURS AS THE LOCAL ENVIRONMENT FORM THE
THUNDERSTORM COMPLEX -WHICH CURRENTLY DOMINATES- WILL BE GIVING WAY
TO THE SOUTHERLY FLOW AHEAD OF AN ADVANCING COLD FRONT DUE TO MOVE
THROUGH THE TERMINALS EARLY THIS AFTERNOON. HAVE KEPT WINDS FROM THE
EAST AND SOUTHEAST THROUGH THE MORNING HOURS...BUT THEN BRING THE
GUSTY NORTH WIND WITH THE FRONT THROUGH AROUND 18Z TO 19Z.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ001>008-
     011>017-020>025-028>033.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ025-102>104.

&&

WFO EAX
Hazardous weather outlook, Jun 27, 5:58 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
558 AM CDT MON JUN 27 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
558 AM CDT MON JUN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

ONGOING THUNDERSTORMS WILL AFFECT MAINLY AREAS GENERALLY SOUTHEAST OF
A ST JOSEPH TO UNIONVILLE LINE THIS MORNING AND EARLY AFTERNOON AS A
COLD FRONT MARCHES THROUGH MISSOURI. A FEW STRONG TO ISOLATED SEVERE
STORMS WILL BE POSSIBLE MAINLY SOUTH OF THE MISSOURI RIVER THIS
MORNING WITH DAMAGING WINDS BEING THE PRIMARY SEVERE THREAT AS WELL
AS LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TEMPERATURES ARE FORECAST TO RISE INTO THE LOWER AND MIDDLE 90S BY
LATE THIS WEEK...WHICH COULD PUSH AFTERNOON HEAT INDEX VALUES NEAR OR
ABOVE 105 DEGREES FROM THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM FOR PARTS OF WEST CENTRAL AND
CENTRAL MISSOURI THIS MORNING AND VERY EARLY AFTERNOON.

MJ

In the hours before

Local storm report, Jun 27, 3:23 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
323 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     5 S BEVIER              39.68N 92.56W
06/27/2011                   MACON              MO   BROADCAST MEDIA

            PART OF ROOF BLOWN OFF A HOUSE AND SHINGLES AND SHEETING
            BLOWN OFF.

&&

ADOLPHSON
Special weather statement, Jun 27, 3:58 AM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 AM CDT MON JUN 27 2011

KSZ102-MOZ004-011>013-020-271000-
ANDREW MO-BUCHANAN MO-DE KALB MO-DONIPHAN KS-GENTRY MO-HOLT MO-
358 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR ANDREW...SOUTHERN HOLT...SOUTHERN
GENTRY...DEKALB...NORTHERN BUCHANAN AND DONIPHAN COUNTIES UNTIL 500
AM CDT...

AT 354 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF
KING CITY TO ROBINSON...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY RAIN WITH ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES
POSSIBLE BY 5 AM.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HIGHLAND...TROY...COUNTRY CLUB VILLA...MAYSVILLE...WATHENA...ST.
  JOSEPH...ELWOOD...AMAZONIA...DENTON...CLARKSDALE...LEONA...
  HELENA...FAIRPORT...SEVERANCE...FANNING...MCFALL...BENDENA...
  COSBY...SANTA ROSA AND WEATHERBY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 46 AND 75.
  I-229 BETWEEN MILE MARKERS 4 AND 14.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4000 9534 4001 9532 4000 9531 4002 9534
      4018 9422 3982 9421 3967 9533 3968 9535
TIME...MOT...LOC 0857Z 285DEG 26KT 3997 9447 3986 9534

HAWBLITZEL
Special weather statement, Jun 27, 4:47 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 AM CDT MON JUN 27 2011

KSZ025-103>105-MOZ020>022-028>030-037-038-271030-
ATCHISON KS-BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-JACKSON
MO-JOHNSON KS-LAFAYETTE MO-LEAVENWORTH KS-PLATTE MO-RAY MO-WYANDOTTE
KS-
447 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY IN EAST CENTRAL
KANSAS...AND SOUTHEASTERN ATCHISON...WYANDOTTE AND LEAVENWORTH
COUNTIES IN NORTHEAST KANSAS...AND SOUTHWESTERN CALDWELL COUNTY IN
NORTH CENTRAL MISSOURI...AND CLINTON AND SOUTHEASTERN BUCHANAN
COUNTIES IN NORTHWEST MISSOURI...AND WESTERN RAY...PLATTE...
NORTHWESTERN LAFAYETTE...NORTHERN JACKSON AND CLAY COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 530 AM CDT...

AT 444 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
CAMERON TO 7 MILES NORTH OF EASTON TO OZAWKIE...AND MOVING SOUTHEAST
AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PLATTSBURG...WESTON...LATHROP...PLATTE CITY...LEAVENWORTH...
  SMITHVILLE...LAWSON...LANSING...TONGANOXIE...KEARNEY...WEATHERBY
  LAKE...BASEHOR...EXCELSIOR SPRINGS...PARKVILLE...LIBERTY...
  GLADSTONE...RIVERSIDE...CLAYCOMO...BONNER SPRINGS AND DE SOTO.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 19.
  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 49.
  I-35 IN KANSAS BETWEEN MILE MARKERS 202 AND 235.
  I-635 BETWEEN MILE MARKERS 0 AND 12.
  I-435 LOOP FROM MILE MARKERS 0 TO 67...79 TO 83.
  I-29 BETWEEN MILE MARKERS 0 AND 34.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3950 9514 3972 9426 3913 9379 3897 9460
      3874 9503 3877 9506 3898 9506 3898 9508
      3895 9508 3898 9516 3896 9517 3896 9519
      3941 9519 3942 9526
TIME...MOT...LOC 0946Z 324DEG 42KT 3963 9426 3942 9507
          3922 9538

MJ
Special weather statement, Jun 27, 5:36 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
536 AM CDT MON JUN 27 2011

KSZ105-MOZ030-031-037>039-043>045-054-271115-
CARROLL MO-CASS MO-HENRY MO-JACKSON MO-JOHNSON MO-JOHNSON
KS-LAFAYETTE MO-PETTIS MO-RAY MO-SALINE MO-
536 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON COUNTY IN EAST
CENTRAL KANSAS...AND SOUTHWESTERN SALINE AND NORTHERN PETTIS COUNTIES
IN CENTRAL MISSOURI...AND SOUTHWESTERN CARROLL COUNTY IN NORTH
CENTRAL MISSOURI...AND SOUTHEASTERN RAY...LAFAYETTE...JOHNSON...
JACKSON...NORTHWESTERN HENRY AND CASS COUNTIES IN WEST CENTRAL
MISSOURI UNTIL 615 AM CDT...

AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORBORNE TO
OLATHE...AND MOVING SOUTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GRAIN VALLEY...LEE'S SUMMIT...OAK GROVE...BELTON...LAKE LOTAWANA...
  GREENWOOD...RAYMORE...ODESSA...HIGGINSVILLE...PECULIAR...PLEASANT
  HILL...CONCORDIA...HARRISONVILLE...SWEET SPRINGS...HOLDEN...
  WARRENSBURG...GARDEN CITY...KNOB NOSTER...WHITEMAN AIR FORCE BASE
  AND WAVERLY.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN MISSOURI BETWEEN MILE MARKERS 12 AND 84.
  I-435 LOOP FROM MILE MARKERS 66 TO 80.
  I-470 BETWEEN MILE MARKERS 0 AND 16.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3890 9480 3935 9366 3893 9305 3890 9305
      3845 9419
TIME...MOT...LOC 1036Z 311DEG 46KT 3925 9366 3885 9468

MJ
Local storm report, Jun 27, 5:57 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
557 AM CDT MON JUN 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

CUTTER
Special weather statement, Jun 27, 6:19 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
619 AM CDT MON JUN 27 2011

KSZ057-060-MOZ039-043>046-053-054-271200-
BATES MO-CASS MO-COOPER MO-HENRY MO-JOHNSON MO-LINN KS-MIAMI
KS-PETTIS MO-SALINE MO-
619 AM CDT MON JUN 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR LINN AND SOUTHERN MIAMI COUNTIES
IN EAST CENTRAL KANSAS...AND SOUTHERN SALINE...PETTIS AND WESTERN
COOPER COUNTIES IN CENTRAL MISSOURI...AND JOHNSON...HENRY...SOUTHERN
CASS AND BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 700 AM CDT...

AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
PILOT GROVE TO 5 MILES NORTH OF KNOB NOSTER TO 6 MILES NORTH OF
CREIGHTON TO LA CYGNE...AND MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LA CYGNE...KNOB NOSTER...ADRIAN...WHITEMAN AIR FORCE BASE...MOUND
  CITY...PLEASANTON...SEDALIA...BUTLER...WINDSOR...CLINTON...RICH
  HILL...PILOT GROVE...CREIGHTON...CHILHOWEE...LA MONTE...URICH...
  LEETON...OTTERVILLE...SMITHTON AND GREEN RIDGE.

THIS WILL IMPACT

 I-70 IN MISSOURI BETWEEN MILE MARKERS 81 AND 91.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3806 9451 3803 9485 3838 9507 3841 9507
      3865 9416 3891 9367 3897 9300 3868 9268
      3869 9305 3853 9307 3851 9351 3821 9352
      3821 9404 3803 9409
TIME...MOT...LOC 1119Z 318DEG 38KT 3887 9303 3883 9358
          3858 9407 3841 9474

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 7:01 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway29 min
Jun 26, 7:03 PM CDTSevere Thunderstorm WarningEAXSchuyler27 min
Jun 26, 7:28 PM CDTSevere Thunderstorm WarningEAXNodaway47 min
Jun 26, 7:32 PM CDTTornado WarningEAXNodaway43 min
Jun 26, 7:57 PM CDTAreal Flood AdvisoryEAXNodaway6 hr
Jun 26, 8:14 PM CDTSevere Thunderstorm WarningEAXGentry, Nodaway, Worth16 min
Jun 26, 9:37 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway38 min
Jun 26, 10:11 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway49 min
Jun 26, 10:19 PM CDTSevere Thunderstorm WarningEAXPutnam26 min
Jun 26, 10:29 PM CDTAreal Flood AdvisoryEAXAtchison, Holt, Nodaway6 hr
Jun 26, 10:32 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth28 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway45 min
Jun 26, 10:45 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler30 min
Jun 26, 10:54 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Grundy, Harrison, Mercer, Worth36 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Harrison, Linn, Livingston and 3 more36 min
Jun 26, 11:25 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 3 more50 min
Jun 26, 11:33 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt42 min
Jun 26, 11:42 PM CDTSevere Thunderstorm WarningEAXAdair, Chariton, Grundy, Linn, Livingston, Macon and 4 more48 min
Jun 26, 11:44 PM CDTAreal Flood AdvisoryEAXGentry, Grundy, Harrison, Mercer, Worth6 hr
Jun 26, 11:44 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Chariton, Clinton, Daviess, Linn and 2 more46 min
Jun 26, 11:48 PM CDTAreal Flood AdvisoryEAXAndrew, Daviess, DeKalb, Gentry6 hr
Jun 26, 11:50 PM CDTAreal Flood AdvisoryEAXAdair, Putnam, Schuyler, Sullivan6 hr
Jun 27, 12:10 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb, Holt50 min
Jun 27, 12:13 AM CDTSevere Thunderstorm WarningEAXAdair, Carroll, Chariton, Cooper, Howard, Linn and 3 more47 min
Jun 27, 12:26 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Holt6 hr
Jun 27, 12:34 AM CDTAreal Flood AdvisoryEAXCaldwell, Clinton, DeKalb5 hr
Jun 27, 12:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway24 min
Jun 27, 12:55 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Holt50 min
Jun 27, 1:10 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Clay, Clinton, Ray35 min
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway31 hr
Jun 27, 1:28 AM CDTRiver Flood WarningEAXAtchison, Holt26 hr
Jun 27, 1:42 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray48 min
Jun 27, 1:44 AM CDTSevere Thunderstorm WarningEAXBuchanan, Caldwell, Clinton, Daviess, DeKalb46 min
Jun 27, 1:47 AM CDTRiver Flood WarningEAXLinn, Livingston55 hr
Jun 27, 1:47 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 27, 1:53 AM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Gentry37 min
Jun 27, 1:55 AM CDTSpecial Weather StatementEAXBates, Cass50 min
Jun 27, 2:12 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte33 min
Jun 27, 2:50 AM CDTFlash Flood WarningEAXAndrew, DeKalb, Gentry, Holt, Nodaway6 hr
Jun 27, 3:18 AM CDTSpecial Weather StatementEAXHenry, Jackson, Johnson42 min
Jun 27, 3:25 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler34 hr
Jun 27, 3:58 AM CDTSpecial Weather StatementEAXAndrew, DeKalb62 min
Jun 27, 4:47 AM CDTSpecial Weather StatementEAXClay, Clinton, Platte, Ray43 min
Jun 27, 5:36 AM CDTSpecial Weather StatementEAXCass, Jackson, Johnson, Lafayette39 min
Jun 27, 6:19 AM CDTSpecial Weather StatementEAXBates, Henry, Johnson, Pettis41 min
Jun 27, 6:30 AM CDTRiver Flood WarningEAXAndrew, Buchanan33 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXAndrew, Nodaway9 hr
Jun 27, 6:49 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 27, 6:58 AM CDTRiver Flood WarningEAXBuchanan70 hr
Jun 27, 7:47 AM CDTRiver Flood WarningEAXDaviess, Gentry13 hr
Jun 27, 7:57 AM CDTRiver Flood WarningEAXDaviess, Livingston13 hr
Jun 27, 8:29 AM CDTRiver Flood WarningEAXClay, Ray7 hr
Jun 27, 8:46 AM CDTRiver Flood WarningEAXRay36 hr
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 27, 9:20 AM CDTRiver Flood WarningEAXPlatte5 days

Nearby

Areal Flood Warnings in Missouri, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.